# SDR SWAA2024100744537

- Difficulty date: October 2, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 69,998 hours, 36,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT OVERHEAD LIGHT MISSING<[01] RELAMPED PER [AMM 33-18-00-960-801-NG (INDICATOR LIGHT - LAMP REPLACEMENT - PERMANENT)]
